# SDR SWIA200515079

- Difficulty date: May 27, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 3,813 hours, 3,262 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4623
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 9,386 hours, 7,238 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS FAULT STATUS MESSAGE.  REPLACED RIGHT FLIGHT SPOILER OUTBOARD PCU PER MM 27-62-01.  OPERATIONAL CHECK GOOD.
